# SDR SIMA20200920001

- Difficulty date: September 20, 2020
- Submitted: September 20, 2020
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 36,694 hours, 31,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EXTERIOR EMERGENCY LIGHT INOP.  C/A R & R RT FWD EXTERIOR EMERGENCY LIGHT BULB, IAW EMB 145 AMM 33-50-10.  OPS CHK GOOD.
